Authors: Elvan Akin-Bohner, Shurong Sun
Addresses: Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, MO 65409-0020, USA. ' School of Science, University of Jinan, Jinan, Shandong 250022, China; and Department of Mathematics and Statistics, Missouri University of Science and Technology, Rolla, MO 65409-0020, USA
Abstract: By means of the method of lower and upper solutions, we study the existence of solutions for the second-order dynamic inclusions on time scales. The presented studies extend some recent results both for dynamic inclusions and differential inclusions.
Keywords: second-order dynamic inclusions; time scales; boundary value problem; differential inclusions.
International Journal of Dynamical Systems and Differential Equations, 2011 Vol.3 No.1/2, pp.24 - 37
Published online: 09 Feb 2011 *Full-text access for editors Access for subscribers Purchase this article Comment on this article